# SDR UIEA2020011300056

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,264 hours, 19,890 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG VALVE FAULT ON POWER UP OF PLANE.( PERFORMED RUN OF LEFT ENGINE IAW B767 AMM  71-00-00.   OPS CHECK GOOD, NO FAULT LIGHT OR INDICATIONS AT THIS TIME.  )
